# SDR DLL10953645

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 1554947
- Condition: Cracked
- Location: Aft P-Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLYING WITH INSPECTION SI 7-66332-12 AND AD T95-18-52, FOUND STRINGER TO AFT P-DOME SPLICE FITTINGS CRACKED AT STRINGERS NR 8, 10 AND 58.  THE FITTINGS WERE SCHEDULED FOR REPLACEMENT PER DL ERA 271733-14AD REV D.
